# SDR DALA1302591610

- Difficulty date: January 31, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N1610D
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 57,557 hours, 7,801 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Component: Te Flap, Boeing
- Component part number: 113T221121
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD MAIN FLAP L/E OTBD FAIRING IS DELAMINATED.  REPAIRED IAW SRM 57-53-01, FIG 201 AND SRM 51-70-07, PAR 5A.
